# SDR AU990750

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly D2A34C58
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S90AT4
- Condition: Cracked
- Location: Propeller
- Component: Mcauly, D2A34C58NO
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER BLADES CRACKED IN THE FOLLOWING LOCATIONS:  1.  ONE BLADE CRACKED IN TWO LOCATIONS IN THE FOURTH THREAD FROM THE BASE OF THE BLADE - CRACK LENGTHS 63.5 MM (2.5 INCHES) AT THE LEADING EDGE AND 25.4 MM (1 INCH) AT THE TRAILING EDGE.  2.  ONE BLADE CRACKED IN THE THIRD THREAD FROM THE BASE OF THE BLADE - CRACK LENGTH 25.4 MM (1 INCH) AT THE LEADING EDGE.
